# SDR USAA2012100800017

- Difficulty date: October 2, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,924 hours, 38,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 3.0 INCH LONG CRACK IN FUSELAGE SKIN AT BS 882, S25R.  REPAIRED FUSELAGE SKIN AT BS 882, S25R IAW B737 SRM 53-00-01-2R-31, FIG 201, DETAIL XIX.
